201010161747利他能&專思達~注意事項、副作用症狀如何處理

摘錄自:過動兒ADHD/ADD討論區 

 

利他能&專思達~注意事項、副作用症狀如何處理 ( 08, 2008)

 

(SY 提供)

資料來源: (行政院衛生署)

Methylphenidate(利他能&專思達)

接受任何手術或拔牙前,請告知醫師或牙醫師正在服用本藥。
如果您有喝酒習慣或曾有其他健康上的問題,特別是有精神、癲癇、杜來德氏症候群、青光眼、高血壓等疾病,請告知醫師。


注意事項
服藥後,請勿開車或操作危險機械及從事需要集中注意力的工作。
兒童對本藥較敏感,可能會增加副作用(如睡眠障礙、心跳過快、胃痛、無食慾、體重減輕)的機會,服藥期間應密切注意。
兒童長期使用須特別注意生長發育。
長期服藥後,若覺得效果不如前,請告知醫師。由醫師為您調整藥量,勿自行增加藥量或服藥次數。


副作用症狀 如何處理
罕見:
視力模糊,抽搐,肌肉痙攣,皮膚出現紅點,血尿,血便、黑便或糞便顏色異常,異常出血或瘀青 儘快與醫師或藥師聯絡
少見:
發燒,胸痛,關節痛,皮膚紅疹或蕁麻疹,身體不自主運動或重複抽動 儘快與醫師或藥師聯絡
少見:
昏昏欲睡,頭暈,頭痛,噁心,胃痛 可於回診時告知醫師,但症狀嚴重或持續時,請先與醫師或藥師聯絡
常見 :
心跳加快,高血壓 儘快與醫師或藥師聯絡
常見:
神經質,睡眠障礙,無食慾 可於回診時告知醫師,但症狀嚴重或持續時,請先與醫師或藥師聯絡

 

 

專思達的藥物說明 , 在專思達與血壓有關係的部份 , 原文摘要如下:

禁忌症:
接受單胺氧化酶(MAO)抑制劑治療期間, 及停用單胺氧化酶(MAO)抑制劑未滿14(可能造成高血壓危象)

下列狀況使用concerta(專思達)要小心:

Methylphenidate
與安慰劑相比會增加休息狀態脈搏.增加值平均為2-6bpm.且一天內平均增加收縮壓及舒張壓約1-4mmHg.因此concerta(專思達)用於先前醫療狀況可能會因血壓或心跳速率增加而惡化的病人要小心.
服用concerta(專思達)在適當的時間要監測血壓(特別是高血壓病患)和心跳速率.

交互作用:
concerta(
專思達)與血壓藥物併用要小心.

雙盲或開放性標記臨床試驗中, <1%concerta(專思達)治療組受試者所通報之藥物不良反應:
高血壓
血壓增加 . 心雜音

 

 

------------------------------------------------------------------------------------

 (SY)

重點摘要自赤子心赤子心教育基金會第23期會訊,<注意力缺陷過動症治療及就醫的Q & A >( 台大醫院 高淑芬醫師 )

MPH
(專思達 & 利他能類藥物)是否會造成心臟血管副作用?

美國FDA(物料管理局)對於每個藥物可能發生的副作用都採嚴謹的監測,以了解藥物可能有的長期副作用及影響。

在近期收及收集的MPH的不良藥品反應,發現有25個個案有心臟血管的副作用或是猝死,但經專家討論後,與一般人口相較起來並沒有比較高的危險性。

美國FDA獲國際診療ADHD的共識上,也未要求在使用MPH治療時需要監測心電圖,若是由專科醫師診療就不必擔心這個問題。

若已知有心臟血管問題或先天性心臟病的孩子
1
、醫師在藥物使用上需要特別注意,在用藥上也會比較保守,會先採用行為方式處理。但若症狀非常嚴重,例如:好動,藥物治療反而能夠讓他比較安心、專心,身體狀況也因而改善。相對來講,藥物治療就相形重要了。
2
、若不用MPH,其他藥物對這些孩子可能造成心臟的影響反而更大

MPH的使用上,目前好幾個臨床上有心臟疾病的孩子,我們還未發現有因為MPH造成任何心電圖或心臟功能改變。

 

 

-------------------------------------------------------------------------------------

(SY)

 

詢問「台北榮總藥物諮詢」結果:
發生類似妥瑞氏症症狀...tic類型)』,並非得到妥瑞氏病症。


目前世界各國皆有針對專思達(或利他能)是否發生類似妥瑞氏症症狀...tic類型』的大型研究,研究報告顯示:

一、約有 7% ~ 8% 的發生機率

二、症狀的發生與藥物劑量多寡、或使用時間的長短並無直接關係

三、文獻上只說明症狀有可能於藥物使用【一段時間】後發生,但未說明時間長短。

四、症狀出現後持續時間並無定論,因人而異。
有些研究顯示症狀可能於一段時間後消失,有些研究則顯示用藥期間可能持續存在症狀。

五、建議患有『妥瑞氏病症且合併過動症』者,不宜使用專思達類藥物

六、專思達與利他能的藥物成分相同,二者的使用在發生機率上並無明顯差別

七、服藥後如有發生類似症狀困擾,建議與醫生討論

八、如發生的症狀為抽搐,應盡快告知醫生處理,因懷疑可能為癲癇前兆.

-------------------------------------------------------------------------------------------------------------------------

(SY)

以下資料謝謝<台北榮總藥物諮詢>提供
Q
:使用ConcertaRitalin類的藥物導致神經系統的損傷,是否需補充跟神經方
面相關維生素?
A:經查詢與詢問廠商後,發現這方面報告很少,建議正常補充維生素即可。

Q:過動兒concerta這藥物,出現一些TicTourette's syndrome(妥瑞氏症)的症狀,其發生率等等
A:一般多為Tic症狀,發生率約為7~8%(micromedex)
病程進展到妥瑞氏症的較少,機率低於0.01%(廠商仿單)

資料來源: MICROMEDEX® Healthcare Series這個網站
此系統為全球最大醫藥照護資料庫,由美國製作。
大多數醫院跟大學醫學院圖書館會購買版權,讓醫療人員跟醫學院學生可以上網查詢資料。

附上網站上的資料原文

3.3.9.A.4 Tic
a) Incidence: 7% (Prod Info DAYTRANA(TM) transdermal system, 2006)
b) Tic occurred in 7% of patients on transdermal methylphenidate compared with 0% of placebo treated patients during a 7-week study (n=183). Transdermal methylphenidate is contraindicated in patients with motor tics or with a family history or diagnosis of Tourette's syndrome (Prod Info DAYTRANA(TM) transdermal system, 2006).
1) The incidence of TICS emergence was 7.8% in children treated with stimulant medication (methylphenidate, dextroamphetamine, or pemoline) for attention deficit hyperactivity disorder, based on a retrospective chart review (n=555). These stimulant medications were initiated only in children if they were free of tics and without a history of tics according to the practice of the settings in which the study was performed. Tics developed in 8.3% of subjects treated with methylphenidate, 6.3% treated with dextroamphetamine, and 7.7% treated with pemoline. Onset of tics was unrelated to dose or duration of stimulant therapy. Mean age of subjects was 11 years. A significant correlation occurred between younger age and development of tics. As the authors noted, these children may have developed tics, regardless of treatment with the medications in question (Varley et al, 2001).
2) Although stimulant therapy was suspected to exacerbate tics, long-term methylphenidate treatment in this study appeared to be safe and effective in children with attention-deficit hyperactivity disorder (ADHD) and chronic multiple tic disorder or Tourette's syndrome. In this 2-year non-blinded, prospective, follow-up study, 32 children (age ranging from 6.1 and 11.9 years) received minimal effective doses of methylphenidate from a previous trial (mean 16.5 milligrams (mg), range=5 to 40 mg). The children were evaluated in a simulated classroom every 6 months for 2 years for their on-task, fidgeting, worksheet behaviors, and vocal and motor tic frequency. In almost every measure, tics were significantly worse at baseline than placebo (p ranging from less than 0.001 to 0.03). There was no difference in tic condition between placebo and methylphenidate. ADHD behaviors were not significantly different between baseline and placebo, whereas children spent significantly more time on task during the medication conditions than placebo (p less than 0.001). There was no significant difference between children's height and weight when compared to growth table values. Systolic blood pressure and heart rate were significantly increased (p=0.02 and 0.01, respectively), but were considered clinically insignificant. Although this study showed methylphenidate did not worsen tics in patients with ADHD and Tourette's syndrome, the possibility of individual exacerbation of tic cannot be ruled out (Gadow et al, 1999). In another study of 19 children with ADHD and Tourette's syndrome, abrupt withdrawal of methylphenidate and dextroamphetamine in long-term therapy DID NOT cause worsening of tic severity and frequency (Nolan et al, 1999).
3) Tourette's syndrome may be exacerbated or precipitated by the use of stimulant medications for the treatment of attention deficit disorders in children. Early signs of Tourette's syndrome or tics are difficult to distinguish from hyperactive and attention deficit disorder symptoms. Children may therefore mistakenly be treated with stimulant medications (dextroamphetamine, methylphenidate, pemoline). Stimulants may therefore exacerbate the severe motor and phonic tics requiring discontinuation of the stimulants and possible institution of haloperidol therapy. In patients diagnosed as having an attention deficit disorder, clinical evaluation for Tics and Tourette's Syndrome in the children and their families should precede the use of stimulant medication. In children with no symptoms of Tourette's syndrome but with a familial history, stimulants should be used very cautiously. The use of stimulants is contraindicated in children with Tourette's Syndrome. If tics occur during stimulant treatment, stimulant therapy should be discontinued (Lowe et al, 1982).
4) Numerous case reports have demonstrated tics either starting or worsening after methylphenidate, pemoline or dextroamphetamine use. There is no correlation between stimulant dosages (high or low) or duration of treatment, and tic development. Tics have developed or worsened over days, months, even years. Many of the patients who developed tics years later were within the age range where tics frequently begin spontaneously, so it is unknown if disease onset was independent of stimulant use. The highest risk for tic exacerbation appears to be in susceptible patients who are treated with stimulant medication early in life and/or for a long duration. Investigators have noted that in those patients without a prior history of tics, discontinuing the stimulant decreased tic severity but did not necessarily completely resolve the condition (Price et al, 1986; Erenberg et al, 1985; Lowe et al, 1982); (Balhman, 1981)(Mitchell & Matthews, 1980; Bremness & Surerd, 1979; Pollack et al, 1977; Denckla et al, 1976; Golden, 1974); (Myerhoff & Synder, 1973).
5) One group of investigators evaluated 1500 children who received methylphenidate in the treatment of minimal brain dysfunction to study the incidence of tics following the drugs administration. The authors found that the incidence of tics developing or worsening was 1.3% (20 patients). The types of tics described included eyelid, facial muscle, head, jaw, neck, limb and trunk tics. The author noted that the development of tics had no relation to dose or duration of therapy and that in most patients discontinuing the drug resulted in resolution of the tics (Denckla et al, 1976). In contrast, another study (Erenberg et al, 1985) found that stimulant medications aggravated existing tics in 13% to 33% of patients

 

 

-------------------------------------------------------------------------------

(SY)

重點摘要自赤子心赤子心教育基金會第23期會訊,<注意力缺陷過動症治療及就醫的Q & A >( 台大醫院 高淑芬醫師 )

針對吃藥而有食慾減少的孩子,可以下列方式改善:

1.
藥物跟著食物一起吃

2.
將晚餐時間往後延,等到孩子肚子餓時再進食.

在孩子胃口好食量多的情況下,整天總進食量也足夠的話,對體重影響就不大

 

---------------------------------------------------------------------------------------

 

(SY)  2008/07

藥物治療效果不好的可能考量及處理

 

重點摘要自赤子心赤子心教育基金會第23期會訊,<注意力缺陷過動症治療及就醫的Q & A >( 台大醫院 高淑芬醫師 )

藥物治療效果不好的可能考量及處理:

1.是否規則服藥?

2.藥物劑量足夠否?

3.父母或老師沒有改變教養方式或未排除環境的不利因素,可能會影響藥物效果.

4.可能須重新評估診斷正不正確?治療策略用得對不對?

5.如果孩子對某一種藥物反應不好,就要考慮換藥

6.孩子若合併有學習障礙 . 憂鬱 . 焦慮症,行為規範問題或是畏懼症,這些症狀也要一併治療.

必須強調的是:

藥物治療是從腦部著手,讓孩子較能自我控制且定下心來學習,此時父母反而要積極地訓練孩子的專注力及養成良好的學習動機和生活習慣

 

 

---------------------------------------------------------------------------------

 

(L )

有關藥物資訊建議您查詢:

行政院衛生署藥物資訊網(一般民眾)~藥物資訊整合查詢

http://drug.doh.gov.tw/merge_search.php

 

藥物資訊整合查詢

 

在上方有 [請輸入關鍵字:]

請打  專司達 CONCERTA EXTENDED

勾選<需查詢的資料庫>以及 <所需要的資訊>

再回上方按 [查詢鍵]

 

平均分數:0 顆星    投票人數:0
我要評分:
回應
累積 | 今日
loading......